NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient has just died. What should the nurse find out before starting last offices?

  1. AWhether the patient's bills had all been paid
  2. BThe family's religious and cultural wishes
  3. CThe patient's blood group
  4. DThe patient's favourite food
2.护理学基础困难

Braden 或 Waterlow 量表用于评估:

  1. A压力性损伤风险
  2. B跌倒风险
  3. C仅营养状况
  4. D意识水平
3.感染控制与患者安全中等

An alcohol-based skin prep has been used before surgery with electrosurgery. What must happen before the drapes are placed?

  1. AThe prep must be wiped off with saline
  2. BThe prep must be covered with the drapes while it is still wet
  3. CThe prep must be fully dry and any pooled liquid removed
  4. DThe prep must be warmed with a hair dryer
4.感染控制与患者安全困难

护士的哪项行为表明她遵守了手卫生五个时刻?

  1. A她在接触床栏之后清洁双手
  2. B她只在手看起来脏时才清洁双手
  3. C她只在班次开始和结束时清洁双手
  4. D她在两位患者之间戴着同一副手套
5.优先排序与委派中等

During an IV vancomycin infusion, a patient develops flushing and itching of the face and neck. What should the nurse do first?

  1. AIgnore it, because flushing is always harmless and passes
  2. BSpeed up the infusion to finish it quickly
  3. CStop or slow the infusion and inform the provider
  4. DApply a warm compress to the face and neck
6.优先排序与委派困难

A patient with diabetic ketoacidosis is about to start an IV insulin infusion. The serum potassium is 3.0 mEq/L. What should the nurse do?

  1. AGive the insulin as a fast bolus to bring the potassium up
  2. BStart the insulin at once, because the glucose is the bigger problem
  3. CReport the result before starting, because insulin will push potassium even lower
  4. DIgnore the result, since potassium is always high in this condition and will correct itself
7.临床护理中等

Why are patients with atrial fibrillation often given anticoagulants?

  1. ATo reduce the risk of stroke from clots in the atria
  2. BTo lower the blood pressure
  3. CTo slow the heart rate directly and prevent palpitations
  4. DTo convert the rhythm back to normal
8.临床护理困难

An acutely ill patient without COPD is on 15 L/min oxygen, and their SpO2 is now 100% and stable. What should be done?

  1. AReduce the oxygen to keep the SpO2 within the prescribed target range
  2. BStop the oxygen and the saturation monitoring because the patient is now well
  3. CKeep the oxygen at 15 L/min for at least a week to be on the safe side
  4. DIncrease the oxygen further to build up a reserve
9.实验室检查值与电解质中等

A patient with acute pancreatitis has muscle twitching and numbness around the mouth. Which laboratory value should the nurse check?

  1. ASerum chloride
  2. BSerum amylase
  3. CSerum sodium
  4. DSerum calcium
10.实验室检查值与电解质困难

The nurse teaches a patient with iron-deficiency anemia who is starting oral iron. Which statement shows a need for further teaching?

  1. A"I can take it with orange juice to help absorption"
  2. B"I'll keep the tablets out of reach of the children"
  3. C"My stools may look darker while I take the tablets"
  4. D"I'll take my iron tablet with a big glass of milk"
11.药理学中等

A patient takes isoniazid. Which advice is most important?

  1. AAvoid alcohol and report jaundice, dark urine or poor appetite
  2. BStop the drug when the cough improves
  3. CExpect the urine to turn orange
  4. DTake it with antacids to protect the stomach from irritation
12.药理学困难

A woman with chronic hypertension who takes lisinopril is now pregnant. What is the key concern?

  1. AAll antihypertensives must be stopped in pregnancy
  2. BLisinopril works better in pregnancy, so the dose should be increased
  3. CACE inhibitors harm fetal kidneys, so a safer drug is used
  4. DLisinopril has no known fetal effects and should be continued
13.内外科护理:心血管与呼吸中等

Why is aspirin chewed rather than swallowed whole in a suspected acute coronary syndrome?

  1. AChewing changes aspirin into an anticoagulant
  2. BChewing stops the aspirin from irritating the lining of the stomach
  3. CChewing speeds absorption, giving a faster antiplatelet effect
  4. DWhole aspirin tablets cannot be absorbed at all from the gut
14.内外科护理:心血管与呼吸困难

一名 NSTEMI 后放置了冠状动脉支架的患者问为什么要服用两种抗血小板药。哪个回答最准确?

  1. A阻断了两条通路,保护支架,但出血风险增加
  2. B第二种药保护胃黏膜免受阿司匹林的伤害
  3. C第二种药可溶解导致最初心脏病发作的血栓
  4. D这两种药降低胆固醇,使新的堵塞不会形成
15.内外科护理:神经、内分泌与肾脏中等

A woman who takes the combined contraceptive pill is starting carbamazepine. What should she be taught?

  1. AThere is no interaction between these two medicines
  2. BCarbamazepine can make the pill less effective, so other contraception is needed
  3. CShe should take both at the same time so they are absorbed together
  4. DThe pill makes carbamazepine toxic, so she must stop the pill
16.内外科护理:神经、内分泌与肾脏困难

一名长期大剂量服用泼尼松龙的患者在肠道手术后第三天。他们只主诉轻度腹痛,但心率升至 115 次/分,体温 37.4 °C。为什么护士应特别担忧?

  1. A类固醇可预防感染,所以不太可能发生脓毒症
  2. B类固醇使所有患者都出现心动过速,所以无需处理
  3. C类固醇可掩盖发热、疼痛和腹膜刺激征,隐藏并发症
  4. D轻度疼痛说明肠道正在如预期般愈合
17.内外科护理:消化、围手术期与肿瘤中等

哪项陈述最能描述阿片类药物耐受?

  1. A患者强迫性地渴望更多药物
  2. B患者对该药物产生了过敏
  3. C随时间推移需要更高剂量才能获得相同效果
  4. D该药不再引起任何便秘
18.内外科护理:消化、围手术期与肿瘤困难

A patient has had a large terminal ileum resection for Crohn's disease. Which long-term problems should the nurse anticipate?

  1. AVitamin B12 deficiency and bile-acid diarrhoea
  2. BIron overload and constipation
  3. CExcess vitamin D and calcium kidney stones in the first year
  4. DInsulin deficiency and high blood glucose from loss of the islets
19.产科护理中等

Which set of findings is consistent with hypovolaemia after a postpartum haemorrhage?

  1. ARising pulse, falling blood pressure, low urine output
  2. BIncreased urine output and flushed skin
  3. CSlow breathing and a rising blood pressure
  4. DSlow heart rate, high blood pressure and warm, dry skin
20.产科护理困难

A newborn's cord stump has redness spreading onto the abdominal skin and a foul discharge. What is the priority?

  1. ACover the cord with a tight dressing
  2. BApply talc and recheck in a week
  3. CTeach the parents to pull the stump off
  4. DReport it as possible omphalitis
21.儿科护理中等

哪项注意事项适用于血友病患儿?

  1. A对出血的关节热敷
  2. B鼓励参加橄榄球等接触性运动以增强关节和肌肉
  3. C尽可能避免肌内注射和测量直肠温度
  4. D给予阿司匹林止痛
22.儿科护理困难

After a week in hospital without his parents, a 2-year-old has stopped crying for his mother, plays with the nurses and seems uninterested when she visits. Which stage of separation does this show?

  1. ADespair
  2. BDetachment
  3. CNormal adjustment with no distress
  4. DProtest
23.精神科护理中等

A patient with borderline personality disorder has made superficial cuts to her arm on the ward. What is the most appropriate nursing response?

  1. AScold her for breaking the ward rules and remove all her privileges
  2. BIgnore the wounds completely so as not to reinforce the self-harming behaviour in any way
  3. CTreat the wounds in a calm, matter-of-fact way and assess her current risk and feelings
  4. DGive her a lot of extra attention for the rest of the day
24.精神科护理困难

An older woman living with her son looks thin and unkempt. She says her son "looks after the money" and she is often hungry. What should the nurse do?

  1. ATell her that she must move out of her son's home at once and stay with friends until the matter is sorted out
  2. BIgnore it, because family finances are a private matter
  3. CAsk the son in front of her whether he is stealing her money
  4. DTalk to her privately, document the findings and raise an adult safeguarding concern
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F39.2 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 39.2 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

39.2 °C
T = °F
26.护理数学与单位换算困难
8 fl oz? mL½ tbsp? mL¼ 杯? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了8 fl oz / 果汁, ½ tbsp / 液体营养补充剂, ¼ 杯 / 茶。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 fl oz = 30 mL1 tbsp = 15 mL1 杯 = 8 fl oz = 240 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 16 kg 的儿童按 5 mg/kg 处方用药。原液浓度为 50 mg/mL。请抽取剂量:应给多少体积 V?

16 kg5 mg/kg50 mg/mL
V = mL
28.剂量计算困难
25k 件1000 mL? mL/h2000 件/h

一袋输液在 1000 mL 中含 25000 单位药物。医嘱为每小时 2000 单位。泵速 R 应设为多少 mL/h?

25000 件/1000 mL2000 件/h
R = mL/h
29.静脉输液速度中等
V = ?15 gtt/mL30 gtt/min4 h

滴注以 30 gtt/min 的速度通过滴系数为 15 gtt/mL 的输液器。患者在 4 小时内接受多少毫升 V?

30 gtt/min15 gtt/mL4 h
V = mL
30.静脉输液速度困难
100 mg500 mL8 mL/h? mg/h

一袋液体在 500 mL 中含药 100 mg,以 8 mL/h 的速度输注。患者每小时获得多少毫克 D?

100 mg/500 mL8 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次汤250 mL果冻100 mL茶200 mL冰屑100 mL静脉输液80 mL/h × 12 h静脉抗生素2 × 50 mL尿液150 mL尿液225 mL尿液150 mL呕吐物150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

汤: 250 mL果冻: 100 mL茶: 200 mL冰屑: 100 mL静脉输液: 80 mL/h × 12 h静脉抗生素: 2 × 50 mL尿液: 150 mL尿液: 225 mL尿液: 150 mL呕吐物: 150 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL700 mL 已输入50 mL/h17:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 50 mL/h 输注。到 17:00 时已输入 700 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL700 mL 已输入50 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 扶着家具; 静脉输液或封管: 否; 步态: 受损; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:全身皮肤青紫或苍白,无心跳,刺激后无反应,四肢松软,没有肌张力,无呼吸。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: B · The family's religious and cultural wishes

为什么是这个答案

Some faiths have specific rules, for example about who may touch or wash the body and how soon burial should happen. Asking first respects the person and the family.

答案

B · The family's religious and cultural wishes
2.护理学基础

答案: A · 压力性损伤风险

为什么是这个答案

两种量表都用于估计压力性损伤风险,并指导翻身、减压床垫和营养支持等预防措施。

答案

A · 压力性损伤风险
3.感染控制与患者安全

答案: C · The prep must be fully dry and any pooled liquid removed

为什么是这个答案

Wet alcohol prep and its vapors under drapes can be ignited by electrosurgery or lasers. The prep is allowed to dry fully, and pooling in skin folds or linen is prevented.

答案

C · The prep must be fully dry and any pooled liquid removed
4.感染控制与患者安全

答案: A · 她在接触床栏之后清洁双手

为什么是这个答案

接触床栏、桌子等患者周围环境会污染双手,所以之后需要手卫生。在患者之间应更换手套,无论手看起来是否脏都需要手卫生。

答案

A · 她在接触床栏之后清洁双手
5.优先排序与委派

答案: C · Stop or slow the infusion and inform the provider

为什么是这个答案

Flushing of the upper body during vancomycin is usually an infusion reaction related to the rate. The nurse stops or slows the infusion, assesses for anaphylaxis and informs the provider.

答案

C · Stop or slow the infusion and inform the provider
6.优先排序与委派

答案: C · Report the result before starting, because insulin will push potassium even lower

为什么是这个答案

Insulin drives potassium into cells and can cause dangerous hypokalemia, so a low starting potassium must be reported. US (ADA) guidance delays insulin until potassium is at least 3.3 mEq/L; UK (JBDS) guidance asks for urgent senior review and potassium replacement. Either way, the prescriber decides.

答案

C · Report the result before starting, because insulin will push potassium even lower
7.临床护理

答案: A · To reduce the risk of stroke from clots in the atria

为什么是这个答案

In AF the atria do not contract effectively, so blood can pool and clot, especially in the left atrial appendage. A clot can travel to the brain, so anticoagulation reduces stroke risk.

答案

A · To reduce the risk of stroke from clots in the atria
8.临床护理

答案: A · Reduce the oxygen to keep the SpO2 within the prescribed target range

为什么是这个答案

Oxygen is prescribed to a target range, usually 94–98% for most patients. Once the patient is stable it should be weaned down, as unnecessary hyperoxia has no benefit and can be harmful.

答案

A · Reduce the oxygen to keep the SpO2 within the prescribed target range
9.实验室检查值与电解质

答案: D · Serum calcium

为什么是这个答案

In severe pancreatitis, fatty acids released from damaged fat bind calcium (saponification), causing hypocalcemia. Twitching and perioral numbness are signs of low calcium, which can progress to tetany and seizures.核对依据: Calcium Blood Test · MedlinePlus (NIH) (2024)

答案

D · Serum calcium
10.实验室检查值与电解质

答案: D · "I'll take my iron tablet with a big glass of milk"

为什么是这个答案

Calcium in milk, as well as antacids and tea, reduces iron absorption, so iron should not be taken with them. Vitamin C improves absorption, dark stools are expected, and iron overdose is a serious poisoning risk in young children.核对依据: Iron deficiency anemia - Medical Encyclopedia · MedlinePlus (NIH) (2025); Iron in diet - Medical Encyclopedia · MedlinePlus (NIH) (2025)

答案

D · "I'll take my iron tablet with a big glass of milk"
11.药理学

答案: A · Avoid alcohol and report jaundice, dark urine or poor appetite

为什么是这个答案

Isoniazid can cause hepatitis, and alcohol increases the risk. Signs of liver injury are reported at once, and liver tests may be checked.

答案

A · Avoid alcohol and report jaundice, dark urine or poor appetite
12.药理学

答案: C · ACE inhibitors harm fetal kidneys, so a safer drug is used

为什么是这个答案

ACE inhibitors and ARBs cause fetal kidney damage, oligohydramnios and other problems, especially later in pregnancy. Drugs such as labetalol, nifedipine or methyldopa are used instead.

答案

C · ACE inhibitors harm fetal kidneys, so a safer drug is used
13.内外科护理:心血管与呼吸

答案: C · Chewing speeds absorption, giving a faster antiplatelet effect

为什么是这个答案

Aspirin irreversibly inhibits platelet cyclo-oxygenase, reducing thromboxane A2 and platelet aggregation. Chewing a non-enteric-coated tablet speeds absorption. It reduces mortality in acute coronary syndromes and is given unless there is a true allergy.

答案

C · Chewing speeds absorption, giving a faster antiplatelet effect
14.内外科护理:心血管与呼吸

答案: A · 阻断了两条通路,保护支架,但出血风险增加

为什么是这个答案

双联抗血小板治疗(阿司匹林加氯吡格雷、替格瑞洛或普拉格雷等 P2Y₁₂ 抑制剂)可减少复发事件和支架血栓,通常持续最长 12 个月。它会增加出血风险,没有心脏科建议不得提前停药,尤其是在支架术后。

答案

A · 阻断了两条通路,保护支架,但出血风险增加
15.内外科护理:神经、内分泌与肾脏

答案: B · Carbamazepine can make the pill less effective, so other contraception is needed

为什么是这个答案

Carbamazepine is a strong liver enzyme inducer, so it lowers hormone levels from the pill and can lead to an unplanned pregnancy. Contraception that is not affected, such as an IUD, is usually advised.

答案

B · Carbamazepine can make the pill less effective, so other contraception is needed
16.内外科护理:神经、内分泌与肾脏

答案: C · 类固醇可掩盖发热、疼痛和腹膜刺激征,隐藏并发症

为什么是这个答案

长期使用类固醇会减弱发热、疼痛和腹肌紧张,因此吻合口漏、脓肿或穿孔可能只表现为心动过速等细微征象。护士应全面评估并及早上报。这些患者在手术前后还需要类固醇覆盖,以预防肾上腺危象。

答案

C · 类固醇可掩盖发热、疼痛和腹膜刺激征,隐藏并发症
17.内外科护理:消化、围手术期与肿瘤

答案: C · 随时间推移需要更高剂量才能获得相同效果

为什么是这个答案

耐受是指随着时间推移,对同一剂量的反应降低。身体依赖是指突然停药会出现戒断症状。两者都不同于成瘾(阿片类药物使用障碍),后者是不顾伤害而强迫性使用。

答案

C · 随时间推移需要更高剂量才能获得相同效果
18.内外科护理:消化、围手术期与肿瘤

答案: A · Vitamin B12 deficiency and bile-acid diarrhoea

为什么是这个答案

The terminal ileum absorbs vitamin B12 and bile acids. After resection, B12 replacement may be needed, and unabsorbed bile acids reaching the colon cause diarrhoea.

答案

A · Vitamin B12 deficiency and bile-acid diarrhoea
19.产科护理

答案: A · Rising pulse, falling blood pressure, low urine output

为什么是这个答案

Tachycardia is often the earliest sign, then narrowing pulse pressure, falling blood pressure, pale clammy skin, restlessness and oliguria. Blood pressure may stay normal until a large loss has occurred.

答案

A · Rising pulse, falling blood pressure, low urine output
20.产科护理

答案: D · Report it as possible omphalitis

为什么是这个答案

Spreading redness, swelling and foul discharge suggest omphalitis, which can lead to sepsis. It needs prompt medical assessment and antibiotics.

答案

D · Report it as possible omphalitis
21.儿科护理

答案: C · 尽可能避免肌内注射和测量直肠温度

为什么是这个答案

应避免会引起出血的操作和药物:肌内注射、直肠测温、阿司匹林和非甾体抗炎药。关节出血采用凝血因子替代、休息、冰敷、加压和抬高来处理。

答案

C · 尽可能避免肌内注射和测量直肠温度
22.儿科护理

答案: B · Detachment

为什么是这个答案

In detachment, the child seems to adjust and shows interest in surroundings but ignores the parent, as a way of coping with loss. It can be mistaken for settling in. Encouraging parents to stay and keeping routines helps prevent it.

答案

B · Detachment
23.精神科护理

答案: C · Treat the wounds in a calm, matter-of-fact way and assess her current risk and feelings

为什么是这个答案

Wounds need care, and self-harm requires risk assessment. A calm, non-judgemental response avoids both punishment and unintended reinforcement, and helps the patient explore triggers and safer coping.

答案

C · Treat the wounds in a calm, matter-of-fact way and assess her current risk and feelings
24.精神科护理

答案: D · Talk to her privately, document the findings and raise an adult safeguarding concern

为什么是这个答案

Signs of financial abuse and neglect require a private conversation, careful documentation and reporting through safeguarding procedures. Confrontation could increase the risk to her.

答案

D · Talk to her privately, document the findings and raise an adult safeguarding concern
25.护理数学与单位换算

答案: T = 102.6 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

39.2·9/5 = 70.56

加 32

T = 70.56 + 32 = 102.6 °F

答案

T = 102.6 °F
26.护理数学与单位换算

答案: V = 307.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

8 fl oz = 8·30 = 240 mL
½ tbsp = 0.5·15 = 7.5 mL
¼ 杯 = 0.25·240 = 60 mL

相加

V = 240 + 7.5 + 60 = 307.5 mL

答案

V = 307.5 mL
27.剂量计算

答案: V = 1.6 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 5·16 = 80 mg

体积

V = 80/50 = 1.6 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 1.6 mL
28.剂量计算

答案: R = 80 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

25000/1000 = 25 件/mL

泵速

R = 2000/25 = 80 mL/h

答案

R = 80 mL/h
29.静脉输液速度

答案: V = 480 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

30·60/15 = 120 mL/h

体积

V = 120·4 = 480 mL

答案

V = 480 mL
30.静脉输液速度

答案: D = 1.6 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

100/500 = 0.2 mg/mL

给药速率

D = 0.2·8 = 1.6 mg/h

答案

D = 1.6 mg/h
31.静脉输液与液体平衡

答案: B = 985 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 250 + 100 + 200 = 550 mL
冰屑: 100/2 = 50 mL
静脉输液: 80·12 = 960 mL
静脉抗生素: 2·50 = 100 mL
总入量 = 1660 mL

总出量

150 + 225 + 150 + 150 = 675 mL

平衡

B = 1660 − 675 = 985 mL

答案

B = 985 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 700 = 300 mL

时间

t = 300/50 = 6 h

答案

t = 6 h

约为 6 h 00 min,所以袋子大约在 23:00 输完。

33.临床评估评分

答案: MFS = 90

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 扶着家具 → 30
静脉输液或封管: 否 → 0
步态: 受损 → 20
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 25 + 15 + 30 + 0 + 20 + 0 = 90

答案

MFS = 90
34.临床评估评分

答案: 低

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 全身皮肤青紫或苍白 → 0
脉搏: 0 → 0
反射: 刺激后无反应 → 0
活动: 四肢松软,没有肌张力 → 0
呼吸: 无呼吸 → 0

相加

APGAR = 0 + 0 + 0 + 0 + 0 = 0

解读

0 → 低

答案

低

5 分钟时低于 7 分,通常每 5 分钟重复评分一次,直至 20 分钟。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions